# SDR CALA2017103003874

- Difficulty date: October 30, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 76,139 hours, 29,424 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Line
- Condition: Torn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERG EXIT LIFE LINE GAB TORN. REPLACED LIFE LINE . ALL OK.
